# SDR DHLA201000081

- Difficulty date: July 2, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 87,592 hours, 32,539 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP UPPER SKIN HOLE ELONGATED AND WORN STA XF 203.000 - 213.000 PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 4, TR 57-94 DATED 10-01-02. REMOVED DAMAGED PLATING IAW SRM 57-1-0 PG 1, SRM 51-1-21. FABRICATED NEW PLATING IAW SRM 57-7-1 FIG 4, TR 57-94 ITEM "C". CLEANED, TREATED AND PRIMED AREA + NEW PLATING INTERIOR IAW SRM 51-1-8B. INSTALLED NEW PLATING WITH SAME FASTENERS & RIVETS IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1, SRM 51-1-11
